Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Chipot, M; Rodrigues, J (1992). On a class of nonlocal nonlinear elliptic problems. RAIRO Modelisation Mathematique et Analyse Numerique, 26(3):447-467.

Chipot, M; Rodrigues, J (1988). Comparison and stability of solutions to a class of quasilinear parabolic problems. Proceedings of the Royal Society of Edinburgh Sect. A, 110(3-4):275-285.

Chipot, M; Rodrigues, J (1982). On the steady-state continuous casting Stefan problem with nonlinear cooling. Quarterly of Applied Mathematics, 40(4):476-491.

This list was generated on Thu Sep 21 16:18:20 2017 CEST.